# SDR DALA2024042304670

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 57,570 hours, 41,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: UNKNOWN
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GATE AGENT REPORTS THAT THE 1L DOOR WAS HARD TO OPEN. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REMOVED 1L DOOR LINER, FOUND ROLLER BEARING NOT FALLING INTO DOOR HANDLE DETENT. MAINTENANCE ADJUSTED FWD ENTRY DOOR MECHANISM IAW B717 AMM 52-11-01. OPERATIONAL & LEAK CHECKS WERE GOOD. THE DOOR LINER WAS INSTALLED, THE SLIDE WAS REINSTALLED PER AMDS 2561-9004. RII OF SLIDE INSTALLATION WAS ACCOMPLISHED PER QC5219. JOB COMPLETE. DOOR OK FOR SERVICE. (LP #5442186)
